# SDR AALA202105289016

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 14,790 hours, 1,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Unsecure
- Location: Escape Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE DEVICES FOUND PREVIOUSLY DEPLOYED AND IMPROPERLY STOWED. SECURED 3R DOOR BUSTLE IAW CMM 52-11-24, OPS CHECK GOOD.
